Infinitely Many Congruences for k-Regular Partitions with Designated Summands

Robson da Silva, James A. Sellers

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


Andrews et al. (Acta Arith. 105:51–66, 2002) introduced and studied the partition function PD(n), the number of partitions of n with designated summands. Recently, congruences involving the number of ℓ-regular partitions with designated summands, denoted by PD(n) , have been explored for specific fixed values of ℓ. In this paper, we provide several families containing infinitely many congruences for PDk(n) for various values of k.

Original languageEnglish (US)
Pages (from-to)357-370
Number of pages14
JournalBulletin of the Brazilian Mathematical Society
Issue number2
StatePublished - Jun 1 2020

Bibliographical note

Funding Information:
The first author was supported by FAPESP (Grant no. 2016/14057-2). The authors thank the anonymous referee for his/her helpful comments and suggestions.

Publisher Copyright:
© 2019, Sociedade Brasileira de Matemática.

Copyright 2020 Elsevier B.V., All rights reserved.


  • Congruence
  • Designated summands
  • Generating function
  • Regular partition


Dive into the research topics of 'Infinitely Many Congruences for k-Regular Partitions with Designated Summands'. Together they form a unique fingerprint.

Cite this